Side effects with taking birth control with other medication

Patient

Q: I have been on birth control for many years, always taking the pill at the same time etc.
I was just wondering if any of the pills im taking conflict with the birth control pills.

Reactine & Clartin
one a day women
green tea extract.

I recently just had sex, several times a day for a week, a day after my period. Nothing has changed in my diet, but i am having wicked heartburn for the last couple days, which when i was pregnant with my son i had horrible heartburn and have not since had until now.

Symptoms:  tired, cravings,
Doctor

A:   Thank you for your query.
Reactine & Claritin may not affect the effectiveness of the birth control pill. Probably the green tea extract along with birth control pill is causing the heart burn. Try avoiding green tea for 3-4 days see if the heart burn subsides. Or consult the doctor who prescribed the birth control pills & discuss the effects.
Hope that answers your query. Have a good day.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews